MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112680
Medical Device Problem Codes Physical Resistance/Sticking (4012); Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Pin got stuck in pin stabilizer.Case type: tka.Surgical delay: <= 15 minutes.
 
Additional Manufacturer Narrative
Reported event: pin got stuck in pin stabilizer case type: tkas,urgical delay: <= 15 minutes.Product evaluation and results: as per the image provided the bone pin ca be seen stuck in the array stabilizer.Failure mode is confirmed.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 19171117 and accepted into final stock on 03/15/2018.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to 112680, lot 19171117 shows 4 additional complaints related to the failure in this investigation.Pr id : (b)(4).Conclusions: the failure could be determined via visual inspection of the image provided.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
 
Event or Problem Description
Pin got stuck in pin stabilizer.Case type: tka.Surgical delay: <= 15 minutes.

Brand Name
ARRAY STABILIZER, SHORT, 4.0MM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9696040
Report Number3005985723-2020-00085
Device Sequence Number1942315
Product Code OLO
UDI-Device Identifier00848486017903
UDI-Public00848486017903
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112680
Device Catalogue Number112680
Device Lot Number19171117
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;